# SDR UALA2012113006875

- Difficulty date: November 30, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 61,595 hours, 22,798 cycles
- Engine: Iae V2527A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CENTER TANK PUMPS RAN WITH TANK EMPTY FOR OVER AN HOUR IN MANUAL MODE.  NEVER GOT LOW PRS.  RESET SYSTEM.  LOW PRESSURE LIGHTS WORKED NORMAL WITH MODE SELECTOR IN MANUAL.
